# SDR 2001F00618

- Difficulty date: August 21, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY, OIL COOLER DECK P/N IS CRACKED IN FORWARD SIDE AT STATION 192-204.  (M)
